# SDR 99ZZZX1012

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N52596
- Make and model: Cessna 177RG
- Aircraft serial: 177RG1212
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bearing
- Part number: 2043000202
- Condition: Corroded
- Location: Nlg
- Part time: 4,243 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER TRUNNION BEARING PN S1997-40G12 COMPLETELY RUSTED AND THE BARREL ASSY PN 2043003-4 UPPER BEARING SURFACE WORN WITH .1250 INCH GROOVE.  FOUND DURING INSPECTION FOR NOSE WHEEL SHIMMY PROBLEM.
